# SDR MALA000429

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 10227N01T00
- Part serial: 9611645A
- Condition: Fluctuates
- Location: Lt Engine Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ITT FLUCTUATES AT LEAST 10C DURING ALL POWER RANGES.  MAX SPIKE 55C.  SPIKES TENDED TO GET LARGER AS THE FLIGHT WENT ON.  TORQUE FLUCTUATION ACCOMPANIED ITT FLUCTUATIONS.  MAINTENANCE REPLACED LT ITT INDICATOR P/N 10227N01TOO.  OPS CHECK OFF.  LT ENGINE NOTED NO ITT FLUCTUATIONS AT THIS TIME.  ALL CHECK GOOD.
